Statistics for exceptional athletics records.

Robinson, M. E. and Tawn, J. A. (1995) Statistics for exceptional athletics records. Journal of the Royal Statistical Society: Series C (Applied Statistics), 44 (4). pp. 499-511. ISSN 0035-9254

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of the Royal Statistical Society: Series C (Applied Statistics)
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19594
Deposited By: ep_ss_importer
Deposited On: 13 Nov 2008 11:49
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 02:02
URI: https://eprints.lancs.ac.uk/id/eprint/19594

Actions (login required)

View Item View Item